# SDR AALA20031430

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  OVERWING EXIT DOOR EMERGENCY EXIT SIGN LIGHTS INOPERATIVE AT AFT LT AND RT ABOVE THE DOORS. REPLACED THE B5-10 BATTERY PACK ASSEMBLY ABOVE THE DOORS AT AFT LT AND RT OVERWING EXIT DOOR EMERGENCY EXIT. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
